| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the 40 liner did not seat in the cup.The issue occurred during surgery and another liner (36 size neutral) was used to complete the case.No known impact or consequence to the patient.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: 010000667 g7 pps ltd acet shell 60g 7132903.Visual examination of the returned product identified there is damage to the lip on the underside of the device.The locking ring has been deformed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this/these item(s) and the reported part and lot combination(s).Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.